# SDR AALA202201044788

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737*
- Aircraft serial: 33239
- Aircraft time: 20,182 hours, 7,956 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS WINDSHIELD HAS DEEP SCRATCHES. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
